RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 5, Pages 43–47 (Mi mz3109)  

This article is cited in 1 scientific paper (total in 1 paper)

Condition for a regular set function in a topological space to be exhaustive

V. M. Klimkina, T. A. Sribnaya

a Kuibyshev State University

Full text: PDF file (411 kB)

English version:
Mathematical Notes, 1991, 50:5, 1123–1126

Bibliographic databases:

UDC: 517
Received: 28.06.1989

Citation: V. M. Klimkin, T. A. Sribnaya, “Condition for a regular set function in a topological space to be exhaustive”, Mat. Zametki, 50:5 (1991), 43–47; Math. Notes, 50:5 (1991), 1123–1126

Citation in format AMSBIB
\Bibitem{KliSri91}
\by V.~M.~Klimkin, T.~A.~Sribnaya
\paper Condition for a regular set function in a topological space to be exhaustive
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 5
\pages 43--47
\mathnet{http://mi.mathnet.ru/mz3109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155554}
\zmath{https://zbmath.org/?q=an:0778.28008}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 5
\pages 1123--1126
\crossref{https://doi.org/10.1007/BF01157697}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500006}


Linking options:
  • http://mi.mathnet.ru/eng/mz3109
  • http://mi.mathnet.ru/eng/mz/v50/i5/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. A. Sribnaya, “Ravnomernaya ischerpyvaemost semeistva regulyarnykh funktsii mnozhestva v topologicheskom prostranstve”, Vestn. SamGU. Estestvennonauchn. ser., 2012, no. 9(100), 61–69  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:115
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020